# SDR TRAX200600889

- Difficulty date: October 14, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- Aircraft time: 29,397 hours, 33,127 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OMEGA BRACKET BROKEN ON LT WING FLAP BEAM AT RIB 8.  OMEGA BRACKET ON RIB 8 RT WING FABRICATED AS PER SRM 57-52-20 AND REPLACED IAW SRM 51-25-01 . REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IAW SF 663 AND FAR 43 APPENDIX A. REPAIR ACCOMPLISHED IAW WITH SRM 57-52-20. (CLOSED)
